Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of medications for high cholesterol

Premium Questions

Dr. Anantharamakrishnan MD

(mecobalamin & fibator)..also kindly inform what side effects to expect with these drugs alone plus .... .do I need these medications..or can I control it naturally & improve my counts...another... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Albana Sejdini MD

on any statins, if I could do something without the side effects of a prescription drug. ...I am 72 and had a good cholesterol in 2014, when I had my blood work done in 2015 my doctor said I ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.   Rishu Saxena MD

clopidrogel 75 mg and asprirn 81 mg daily. They are in addition to bp , cholesterol and tiglyceride medication ... as palpitatons and hot flashes on and off. Are these normal side effects for... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.   Munish Sood MD

medicines but it bring more side-effects than lowering down my cholesterol. I heard that homeopathy has got ...I have high cholesterol (Total and LDL , Triglycerides) and always experience... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Pavan Kumar Gupta MD

of sexual activity since Sept. apart from a kiss & cuddle. He's on medication for cholesterol and tinnitus . I think one of the side effects may be erectile disfunction but he has no sexual... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Imran Zeb MD

a medication that has worse side effects than the disease. They also want him to quit smoking, go to more fish .... I ve already fought those battles and lost. So my question is How Often are... View answer

Answered by : Dr. Imran Zeb ( General & Family Physician)
Dr. Nishith R S MD

for cholesterol have side effects (that I have experienced first hand) and are pushed by the drug industry ... that are their side effects. Is the medical community being made... View answer

Answered by : Dr. Nishith R S ( Diabetologist)
Dr.  Johann Christopher MD

experiencing some side effects I think from the last medication, swelling of my ankles and in particular left ...I have high blood presure and have had a thyoriddectomy I am on the following... View answer

Answered by : Dr. Johann Christopher ( Cardiologist)
Dr. Jyoti Goel MD

My question: I have high cholesterol for about 30 years I ve tried all kinds of medications some or most with bad side effects. If my body produces this cholesterol even though I... View answer

Answered by : Dr. Jyoti Goel ( General & Family Physician)
Dr.  Usha MD

month. how can I increase my weight without any side effects? I hv high cholesterol level & my doc has asked me to avoid fatty food for 6 mths. nt on any medications. Im on Eltroxin 50mg... View answer

Answered by : Dr. Usha ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Diptanshu Das MD

For high cholesterol, unless genetic, controlling food habits and lifestyle is the best alternative.

Dr. Hardik Sanghvi MD

Hi you should go for complete lipid profile. High cholesterol is a risk factor for coronary heart disease. You should take treatment for that. Atorvastatin may help you. Consult your doctor and take...

Dr.  Goswami Debopom MD

Kindly post a detailed question with the latest reports. Regards